# SDR CA150205001

- Difficulty date: January 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OIL FUME IN THE CABIN WAS NOTICED AFTER START. THE CREW ELECTED TO CONTINUE WITH DEPARTURE AND ASSESS ONCE AIRBORNE. FUMES INCREASED IN FLIGHT, AND DEGRADED CABIN AIR QUALITY CHECKLIST WAS REVIEWED. FUMES EVENTUALLY CLEARED AFTER RAM-AIR VENTILATION AND OVERWEIGHT LANDING WAS PERFORMED. TROUBLESHOOTING REVEALED NR 1 ENGINE P2.5/P3 SWITCHING VALVE FOUND WORN AND ASSEMBLED INCORRECTLY. ALSO THE ENGINE HARNESS, BETWEEN EEC AND IBV WAS FOUND TO HAVE VARIABLE HIGH RESISTANCE AND SEVERELY WORN PINS. CUSTOMER HAS REPLACED SWITCHING VALVE AND IS CURRENTLY REPLACING ENGINE HARNESS.
